On the oscillation of solutions of higher order equations of elliptic type
Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1309-1311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_6_a6,
author = {A. Toraev},
title = {On the oscillation of solutions of higher order equations of elliptic type},
journal = {Doklady Akademii Nauk},
pages = {1309--1311},
year = {1981},
volume = {259},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a6/}
}
A. Toraev. On the oscillation of solutions of higher order equations of elliptic type. Doklady Akademii Nauk, Tome 259 (1981) no. 6, pp. 1309-1311. http://geodesic.mathdoc.fr/item/DAN_1981_259_6_a6/